Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pain in lower stomach, penis while holding up to poop. Didn't have proper stool. What to do?

I needed to poop quite badly but held it in for an hour or so until I got home. By the time I got there, my lower stomach was hurting quite badly, and I couldn't stand up straight due to extreme pain. When I got to the bathroom, it hurt my lower stomach and penis to push out the stool. I did pee a little, which relieved minimal pain in my penis. I still have not, however, pooped and am wondering what to do.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you have a problem with constipation. You might need laxatives and bulk forming medications to help with your bowel movements. Over the counter medications available are helpful. Your lower stomach pain may be related to the constipation as well as the pain in your penis. I hope you consult a doctor if things do not improve with the above advise.

Take care and have a lovely day!
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor